×

zbMATH — the first resource for mathematics

Perfect matchings of a graph. (English) Zbl 0172.48904

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Berge, C, ()
[2] Gallai, T, Neuer beweis einer Tutte’schen satzes, Magyar tud. akad. mat. kutató int. Közl., 8, 135-139, (1963) · Zbl 0129.39802
[3] Hall, P, On representatives of subsets, J. London math. soc., 10, 26-30, (1934) · Zbl 0010.34503
[4] Maunsell, F.G, A note on Tutte’s paper, J. London math. soc., 27, 127-128, (1952) · Zbl 0046.16901
[5] Tutte, W.T, The factorisation of linear graphs, J. London math. soc., 22, 107-111, (1947) · Zbl 0029.23301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.